# SDR 7AHR548B11002112

- Difficulty date: June 19, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N457AN
- Make and model: Boeing 737
- Aircraft serial: 27457
- Aircraft time: 55,267 hours, 39,437 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Gouged
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL AFT KEEL BEAM LOWER SECTION GOUGED AROUND PANEL FASTENER HOLES.   REPAIRED IAW 17-019-1410, REV. B
